# SDR HEEA077879

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406040500119
- Part serial: A800
- Condition: Leaking
- Location: Xmsn Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SUPPORT SEAL LEAKING.
